Free access
Issue
ESAIM: COCV
Volume 8, 2002
A tribute to JL Lions
Page(s) 239 - 272
DOI http://dx.doi.org/10.1051/cocv:2002051
Published online 15 August 2002
  1. P. Bénilan, L. Boccardo, T. Gallouët, R. Gariepy, M. Pierre and J.L. Vazquez, An L1-theory of existence and uniqueness of solutions of nonlinear elliptic equations. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 22 (1995) 241-273. [MathSciNet]
  2. M.F. Betta, A. Mercaldo, F. Murat and M.M. Porzio, Existence and uniqueness results for nonlinear elliptic problems with a lower order term and measure datum. C. R. Acad. Sci. Paris Sér. I Math. 332 (to appear).
  3. M.F. Betta, A. Mercaldo, F. Murat and M.M. Porzio, Existence of renormalized solutions to nonlinear elliptic equations with a lower order term and right-hand side measure. J. Math. Pures Appl. (to appear).
  4. M.F. Betta, A. Mercaldo, F. Murat and M.M. Porzio, Uniqueness results for nonlinear elliptic equations with a lower order term (to appear).
  5. L. Boccardo, T. Gallouët and L. Orsina, Existence and uniqueness of entropy solutions for nonlinear elliptic equations with measure data. Ann. Inst. H. Poincaré Anal. Non Linéaire 13 (1996) 539-551.
  6. G. Bottaro and M.E. Marina, Problema di Dirichlet per equazioni ellittiche di tipo variazionale su insiemi non limitati. Boll. Un. Mat. Ital. 8 (1973) 46-56. [MathSciNet]
  7. A. Dall'Aglio, Approximated solutions of equations with L1 data. Application to the H-convergence of quasi-linear parabolic equations. Ann. Mat. Pura Appl. 170 (1996) 207-240. [CrossRef] [MathSciNet]
  8. G. Dal Maso, F. Murat, L. Orsina and A. Prignet, Renormalized solutions for elliptic equations with general measure data. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 28 (1999) 741-808. [MathSciNet]
  9. G. Dolzmann, N. Hungerbühler and S. Müller, Uniqueness and maximal regularity for nonlinear elliptic systems of n-Laplace type with measure valued right-hand side. J. Reine Angew. Math. 520 (2000) 1-35. [CrossRef] [MathSciNet]
  10. A. Fiorenza and C. Sbordone, Existence and uniqueness results for solutions of nonlinear equations with right-hand side in L1(Ω). Studia Math. 127 (1998) 223-231. [MathSciNet]
  11. L. Greco, T. Iwaniec and C. Sbordone, Inverting the p-harmonic operator. Manuscripta Math. 92 (1997) 249-258. [CrossRef] [MathSciNet]
  12. O. Guibé, Remarks on the uniqueness of comparable renormalized solutions of elliptic equations with measure data. Ann. Mat. Pura Appl. Ser. IV 180 (2002) 441-449. [CrossRef]
  13. P.-L. Lions and F. Murat, Solutions renormalisées d'équations elliptiques non linéaires (to appear).
  14. F. Murat, Soluciones renormalizadas de EDP elipticas no lineales, Preprint 93023. Laboratoire d'Analyse Numérique de l'Université Paris VI (1993).
  15. F. Murat, Équations elliptiques non linéaires avec second membre L1 ou mesure, in Actes du 26e Congrès National d'Analyse Numérique. Les Karellis, France (1994) A12-A24.
  16. A. Prignet, Remarks on existence and uniqueness of solutions of elliptic problems with right-hand side measures. Rend. Mat. Appl. 15 (1995) 321-337. [MathSciNet]
  17. J. Serrin, Pathological solutions of elliptic differential equations. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 18 (1964) 385-387.
  18. G. Stampacchia, Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus. Ann. Inst. Fourier (Grenoble) 15 (1965) 189-258. [CrossRef] [MathSciNet]